Notre Dame Journal of Formal Logic

A model-theoretic reconstruction of Frege's permutation argument.

Peter Schroeder-Heister

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 28, Number 1 (1987), 69-79.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093636847

Zentralblatt MATH identifier
0642.03004

Mathematical Reviews number (MathSciNet)
MR871001

Digital Object Identifier
doi:10.1305/ndjfl/1093636847

Subjects
Primary: 03-03: Historical (must also be assigned at least one classification number from Section 01)
Secondary: 01A55: 19th century 03A05: Philosophical and critical {For philosophy of mathematics, see also 00A30} 03B15: Higher-order logic and type theory

Citation

Schroeder-Heister, Peter. A model-theoretic reconstruction of Frege's permutation argument. Notre Dame Journal of Formal Logic 28 (1987), no. 1, 69--79. doi:10.1305/ndjfl/1093636847. http://projecteuclid.org/euclid.ndjfl/1093636847.


Export citation